# SDR Z9B2003F00001

- Difficulty date: December 20, 2002
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N131AE
- Make and model: Bolkms BO105S
- Aircraft serial: S787
- Engine: Allsn 250C20
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 4638001010
- Part serial: 1301
- Condition: Making Metal
- Location: Engine
- Part time: 5,723 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

METAL IN OIL RESULTING IN CHIP WARNING INDICATIONS.  OIL FILTER CONTAINED BARASS AND IRON FINE FLAKES AND SLIVERS.  SENT TO FACTORY REPAIR STATION FOR ANALYSIS AND REPAIR.
